Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 140, NWS Lincoln, IL

November 2, 2016McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Nov 2, 2016, 4:38 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 2, 2016, 4:38 PM CDT (21:38 UTC)
Expired
Nov 2, 2016, 5:15 PM CDT
In force
37 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 49 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1533 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

264 
WUUS53 KILX 022138
SVRILX
ILC113-179-203-022215-
/O.NEW.KILX.SV.W.0140.161102T2138Z-161102T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
438 PM CDT WED NOV 2 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
  WEST CENTRAL MCLEAN COUNTY IN CENTRAL ILLINOIS...
  NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 515 PM CDT

* AT 438 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WASHINGTON TO NEAR MORTON TO TREMONT...MOVING
  EAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. AT 435 PM...STORM SPOTTERS
           REPORTED PING PONG BALL SIZE HAIL ON THE EAST SIDE OF
           MORTON...AND THESE STORMS HAVE A LONG HISTORY OF
           PRODUCING HAIL OF NICKEL SIZE OR LARGER.  

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MACKINAW...GOODFIELD AND DEER CREEK AROUND 450 PM CDT. 
  MINIER AROUND 455 PM CDT. 
  STANFORD AROUND 500 PM CDT. 
  DANVERS AND CARLOCK AROUND 505 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CONGERVILLE AND EVERGREEN LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 19 AND 31.
 INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4070 8905 4057 8905 4041 8908 4043 8954
      4060 8948 4068 8951
TIME...MOT...LOC 2138Z 273DEG 33KT 4066 8947 4060 8942 4051 8949 

HAIL...1.50IN
WIND...60MPH
 
$$

GEELHART
2 follow-up statements
587 
WWUS53 KILX 022155
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT WED NOV 2 2016

ILC113-179-203-022215-
/O.CON.KILX.SV.W.0140.000000T0000Z-161102T2215Z/
WOODFORD-MCLEAN-TAZEWELL-
455 PM CDT WED NOV 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN WOODFORD...WEST CENTRAL MCLEAN AND EAST CENTRAL
TAZEWELL COUNTIES...

AT 454 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EUREKA TO NEAR CARLOCK TO MINIER...MOVING EAST AT
40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  CARLOCK AROUND 500 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CONGERVILLE AND EVERGREEN LAKE.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 109 AND 125.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A LONG HISTORY OF PRODUCING LARGE HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

&&

LAT...LON 4070 8905 4057 8905 4041 8908 4043 8946
      4058 8936 4067 8931
TIME...MOT...LOC 2154Z 272DEG 34KT 4068 8919 4059 8919 4042 8929 

HAIL...1.25IN
WIND...60MPH
 
$$

GEELHART
814 
WWUS53 KILX 022215
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
515 PM CDT WED NOV 2 2016

ILC113-179-203-022224-
/O.EXP.KILX.SV.W.0140.000000T0000Z-161102T2215Z/
WOODFORD-MCLEAN-TAZEWELL-
515 PM CDT WED NOV 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODFORD...WEST
CENTRAL MCLEAN AND EAST CENTRAL TAZEWELL COUNTIES WILL EXPIRE AT 515
PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWEST MCLEAN COUNTY
UNTIL 6 PM. 

LAT...LON 4070 8905 4057 8905 4041 8908 4043 8946
      4058 8936 4067 8931
TIME...MOT...LOC 2214Z 273DEG 33KT 4067 8897 4058 8897 4041 8907 

$$

GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 2:44 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Nov 2, 2:44 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
244 PM CDT Wed Nov 2 2016

.SHORT TERM...(This evening through Thursday)
ISSUED AT 239 PM CDT Wed Nov 2 2016

Latest surface map showing the main low pressure center further west
toward Kansas, with a secondary low starting to organize near
Quincy. The warm front continues to arc just north of our forecast
area roughly along the I-80 corridor, with the trailing cold front
southwest through Kansas City. Clusters of thunderstorms have
tracked across the northern and northeast CWA so far, with more
widespread convection just ahead of the cold front and moving into
west central Illinois, where CAPE's have increased to around 500-1000
J/kg. The earlier convection has kept the northern CWA largely in
the 60s and lower 70s, while upper 70s to near 80 degrees prevail
south of I-72.

Greatest rain chances continue to be this evening as this line of
storms pushes east across the state, with lingering rain mainly
across the south half of the CWA after midnight. Storms so far have
pulsed up at times with sub-severe hail, and this will likely be the
general trend into early evening. The front itself should sweep
through most of the forecast area by about 4 am Thursday, but some
showers will linger over the far southeast until this front exits.

Clearing trend will push from northwest-southeast on Thursday as
high pressure starts to build east from the Plains. Temperatures
will be cooler than today, but still well above seasonal normals.
with highs mainly in the mid-upper 60s.

&&

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 239 PM CDT Wed Nov 2 2016

A sprawling surface high and at least weak upper-level ridging will
dominate the weather pattern across central and southeast Illinois
through Monday. This pattern is conducive to dry conditions and
continued above normal temperatures.

A significant upper-level wave is expected to top the mean ridge
across the lower 48 states early next week. This wave is forecast to
push a weak cold front through the forecast area Monday night into
Tuesday. This front is likely to be accompanied by a few showers and
possibly a thunderstorm, but a lack of available moisture should
keep the precipitation to a minimum. Quiet and slightly cooler
conditions will follow the front heading into midweek.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1238 PM CDT Wed Nov 2 2016

Convection starting to shift east of the TAF sites at midday, but
more thunderstorms are developing near the Iowa/Missouri border
and will be a factor for central Illinois TAF sites generally in
the 21Z-03Z time frame. Some MVFR visibilities/ceilings will occur
with the stronger storms initially. Once the storms pass, a cold
front will follow, and bring more widespread ceilings down into
low MVFR or IFR range much of the night. These should lift toward
early to mid morning Thursday.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Geelhart
LONG TERM...Bak
AVIATION...Geelhart
Hazardous weather outlook, Nov 2, 3:03 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT WED NOV 2 2016

ILZ027>031-036>038-040>043-047>051-031100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY
EVENING. AS STORMS MOVE THROUGH THE AREA AHEAD OF A COLD
FRONT...A FEW WILL BE CAPABLE OF PRODUCING BRIEF DAMAGING WIND
GUSTS...AS WELL AS SOME HAIL AND HEAVY DOWNPOURS. THE STORMS
SHOULD BE ON A WEAKENING TREND BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY THROUGH
8 PM.

ILZ044>046-052>057-061-031100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING AHEAD OF A
COLD FRONT. WHILE THEY MAY PRODUCE SOME GUSTY WINDS AND HAIL...
SEVERE WEATHER IS CURRENTLY NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-031100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AHEAD OF A COLD
FRONT...WITH THE STORMS DIMINISHING AFTER MIDNIGHT. THEY ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Special weather statement, Nov 2, 3:32 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT WED NOV 2 2016

ILZ029-036-022100-
PEORIA-FULTON-
332 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PEORIA AND CENTRAL
FULTON COUNTIES UNTIL 400 PM CDT...

AT 332 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FARMINGTON TO NEAR CUBA TO NEAR FANDON.
MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEORIA...CANTON...LEWISTOWN...BARTONVILLE...WEST PEORIA...
FARMINGTON...BELLEVUE...CUBA...HANNA CITY...GLASFORD...TRIVOLI...ST.
DAVID...FAIRVIEW...IPAVA...NORWOOD...TABLE GROVE...KINGSTON MINES...
DUNFERMLINE...BERNADOTTE AND MAPLETON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 474 BETWEEN MILE MARKERS 2 AND 8.
 INTERSTATE 74 BETWEEN MILE MARKERS 90 AND 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4051 9035 4071 9016 4073 8955 4066 8962
      4065 8961 4060 8966 4057 8966 4054 8981
      4052 8986 4049 8989 4033 9031 4034 9045
      4048 9045
TIME...MOT...LOC 2032Z 263DEG 41KT 4071 9011 4051 9030 4040 9075

GEELHART
Local storm report, Nov 2, 3:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             FARMINGTON              40.70N 90.00W
11/02/2016  M0.75 INCH       FULTON             IL   EMERGENCY MNGR

&&

25
Local storm report, Nov 2, 4:04 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
11/02/2016  M1.33 INCH       KNOX               IL   MESONET

            TOTAL SO FAR TODAY

&&

25
Special weather statement, Nov 2, 4:04 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT WED NOV 2 2016

ILZ029-036-037-040-041-047-022130-
PEORIA-CASS-SCHUYLER-MASON-TAZEWELL-FULTON-
404 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR MASON...CENTRAL SCHUYLER...
SOUTHWESTERN PEORIA...SOUTHERN FULTON...CENTRAL CASS AND CENTRAL
TAZEWELL COUNTIES UNTIL 430 PM CDT...

AT 403 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BARTONVILLE TO NEAR RUSHVILLE. MOVEMENT
WAS EAST AT 40 MPH.

WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEKIN...CANTON...BEARDSTOWN...HAVANA...RUSHVILLE...LEWISTOWN...
VIRGINIA...EAST PEORIA...MORTON...BARTONVILLE...CREVE COEUR...
MARQUETTE HEIGHTS...TREMONT...MANITO...SOUTH PEKIN...ASTORIA...
GLASFORD...BLUFF SPRINGS...GREEN VALLEY AND ST. DAVID.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 24 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 9 AND 13.
 INTERSTATE 74 NEAR MILE MARKER 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4068 8986 4060 8934 3990 9028 3997 9051
      3999 9052 3998 9055 4000 9060 4002 9061
      4003 9061 4002 9063 4005 9068
TIME...MOT...LOC 2103Z 271DEG 33KT 4064 8973 4006 9060

GEELHART
Local storm report, Nov 2, 4:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             HANNA CITY              40.69N 89.79W
11/02/2016  M1.25 INCH       PEORIA             IL   MESONET

&&

25
Local storm report, Nov 2, 4:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT WED NOV 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             PEORIA INTERNATIONAL AI 40.67N 89.68W
11/02/2016  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 10:21 AM CDTSpecial Weather StatementILXWoodford39 min
Nov 2, 11:11 AM CDTSpecial Weather StatementILXWoodford19 min
Nov 2, 11:33 AM CDTSpecial Weather StatementILXMcLean27 min
Nov 2, 1:55 PM CDTSpecial Weather StatementILXVermilion35 min
Nov 2, 2:42 PM CDTSpecial Weather StatementILXKnox48 min
Nov 2, 3:11 PM CDTSevere Thunderstorm WarningILXKnox34 min
Nov 2, 3:32 PM CDTSpecial Weather StatementILXFulton28 min
Nov 2, 3:43 PM CDTSevere Thunderstorm WarningILXPeoria32 min
Nov 2, 4:04 PM CDTSpecial Weather StatementILXCass, Mason, Tazewell26 min
Nov 2, 4:08 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell37 min
Nov 2, 4:43 PM CDTSpecial Weather StatementILXLogan, Menard, Sangamon32 min
Nov 2, 5:10 PM CDTTornado WarningILXChristian, Logan, Macon, Sangamon23 min
Nov 2, 5:14 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean46 min
Nov 2, 5:31 PM CDTTornado WarningILXMacon29 min
Nov 2, 5:53 PM CDTSevere Thunderstorm WarningILXChampaign, McLean37 min
Nov 2, 5:59 PM CDTTornado WarningILXMacon, Moultrie, Piatt, Shelby31 min
Nov 2, 6:19 PM CDTTornado WarningILXColes, Douglas, Moultrie26 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.